If I knew you better I would say of course not as everyone knows that navelbine is generally "well tolerated", but since I don't know you I won't joke around.
Yes, it can cause bone pain. Did you recieve any shots for red or white blood? Those can make you have bad bone pain also. Here is a link to a page at cancercare that has info on your drug. Good luck to you
I was on Navelbine along with Gemzar back last fall. I didn't notice bone pain as much as just general nausea and low red counts and platelets. Gemzar is no picnic, either, though, so maybe the combination of the two was what made me so sick. I had to have a couple of blood transfusions and a platelet transfusion while on it. My doctor and I stopped it in favor of Taxotere in November. Had an allergic reaction to that, however, so now it's back to Gemzar alone.
I found the Gemzar was the harshest chemo I've had for doing a number on the bloods. Like Gail, I also needed transfusions for red cells and platelets too, and it didn't work that good for me. The Neupogen or Neulasta for the white cells will give terrible bone pain. I had that so bad, it nearly made me cry, and I don't cry too easily. :-)
I hope you will let us know how the Navelbine does for you, and hopefully it will work well. Hugs...Helen...
Thanks for the info. No I didnt get shots for blood counts. but I have had them before. Been going through this since 94. Joking is always welcome . It makes everything brighter and more enjoyable. lol.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.